# SDR WRLA2008042

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP CENTER BOX INBOARD AFT HINGE SUPPORT CRACKED.  R&R LT OUTBOARD FLAP IAW AMM 27-60-30.
